# SDR CALA2023022000471

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30352
- Aircraft time: 83,877 hours, 20,142 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 143N5015
- Condition: Corroded
- Location: Sta720/Rbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0479) MAIN CABIN STA 720 RBL 24 FLOOR BEAM UPPER SURF ACE CORRODED.  TRANSCRIBED FROM HAECO GSO NR 9282317
